Browse Title Index


 
Issue Title
 
Volume 13, Number 5, December 2008 (Special Issue) WEAK CONVERGENCE OF PERTURBED MANN ITERATION FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS Abstract   PDF
Meijuan Shang, Xiaolong Qin
 
Volume 21, Number 2, June 2016 WEAK CONVERGENCE THEOREMS FOR TOTAL ASYMPTOTICALLY NONEXPANSIVE NON-SELF MAPPINGS IN UNIFORMLY CONVEX BANACH SPACES Abstract   PDF
G. S. Saluja, Jong Kyu Kim
 
Volume 18, Number 1, March 2013 WEAK SOLUTIONS OF NONLINEAR p-q LAPLACIAN EQUATION Abstract   PDF
V. Bhuvaneswari, L. Shangerganesh, K. Balachandran, J.K. Kim
 
Volume 7, Number 1, March 2002 WELL-POSEDNESS OF GENERALIZED BEST APPROXIMATION PROBLEMS Abstract   PDF
Simeon Reich, Alexander J. Zaslavski
 
Volume 30, Number 3, September 2025 WOVEN b-FRAMES IN HILBERT SPACES Abstract   PDF
El Houcine Ouahidi, Mohamed Rossafi
 
Volume 15, Number 4, December 2010 YET ANOTHER SPECTRUM FOR NONLINEAR OPERATORS IN BANACH SPACES Abstract   PDF
Jurgen Appell, Alessandro Calamai, Andreas Schmied
 
Volume 16, Number 1, March 2011 ZERO-FREE REGIONS FOR ANALYTIC FUNCTIONS Abstract   PDF
A. Aziz, B. A. Zargar
 
Volume 21, Number 4, December 2016 ZEROS OF CERTAIN POLYNOMIALS Abstract   PDF
M. H. Gulzar, A. W. Manzoor
 
Volume 16, Number 1, March 2011 ZYGMUND-TYPE INEQUALITIES FOR POLYNOMIALS Abstract   PDF
N. A. Rather
 
1376 - 1384 of 1384 Items << < 51 52 53 54 55 56 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea